Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Feeling of low blood sugar after decrease in intake of insulin actrabid points. What should be done?

dear doctor, i am shahib, i taking insulin human actrabid since 2011,april. in starting , i intake insulin ha before breakfast 15 point 8.30 am, lunch 22 point 1.30 pm, dinner 11 pt 8.30 pm and lantus 20 after dinner. but now i intake insulin ha before breakfast 5 point, lunch 10 point, dinner 8 pt . my question is at 11.30 am i fell low blood sugar , 7 pm low bs . what to do.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response
dear SHAHIB,
kindly let me know your age and BMI.
are you type 1 diabetic?
what was your previuos or recent HBA1C?
if you experience low sugars at 11.30 am kindly decrease the morning dose of actrapid by 2 units.and when your sugars are low at 7 pm,decrease the before lunch insulin by 2 units..
kindly do monitoring of blood sugars and write it down....
let me know about your food intake and its pattern.....

dr vikrant tari
Answered: Tue, 7 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor